# SDR CALA2013081390400

- Difficulty date: August 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 48,044 hours, 10,382 cycles
- Engine: Pwa PW4077
- System (JASC): 4940 · APU Start/Ignition System
- Part: Motor
- Part number: 27044425
- Part serial: 96
- Condition: Faulty
- Location: Apu Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU CONTROL APUC DETECTED FAILURE OF REDUNDANT CONTROL FUNCTION OR LOSS OF 1 629 CHANNEL.  STATUS MESSAGE APU CONTROL MSG-4910760 ACTIVE TA INTER  APU CONTROL MESSAGE FAULT.  APU USEABLE. TS IAW FIM 49-40, TASK 807,  REPLACED ELEC STARTER MOTOR IAW MM, OP CHECKED GOOD.
